# SDR USAABA01015

- Difficulty date: November 30, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 7601 · Engine Synchronizing
- Part: Control Unit
- Part number: 52D279
- Condition: Failed
- Location: Rt Engine
- Part time: 7,626 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 126 - EN ROUTE PHL-LGW, CREW RECEIVED THE E/W 'ENGINE 2 EPR MODE FAULT' AND NOTED A TWO INCH THROTTLE SPLIT.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE RELAY CONTROL UNIT.  (M)
